Get your Health question answered in 3 easy steps

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

On medication for BP and HPV. Noticed blood in urine. Is this the side effect of medicine?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Sat, 8 Dec 2012 in Urinary and Bladder Problems
Question: Hi im peeing blood at the end of urination. It hurts only towards the end. I have been on metoprol for blood pressure and also aldara for hpv these meds are new to me so im not sure if it's side effect or not. Its not a whole lot of blood but im worried it will turn into a lot.
doctor
Answered by Dr. G.Srinivasan 30 minutes later
Hi
Welcome to XXXXXXX and thanks for your query.
Blood in urine with terminal dysuria is common in stone in the bladder.
Tests in the form of urine analysis, culture and ultrasound scan are needed to confirm the diagnosis and treat appropriately.
This is not a known side effect of metoprolol and aldora.
Kindly take medical advice and get well soon.
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Dysuria

doctor1 MD

good afternoon..im 23 years old,male and i have a problem in urination..i feel some burning sensation when urinating..ive done urinalysis and this is the result..there is a few bacteria,pus cells of 20-30..how will you interpret that?and what medicine should i take?thank you..

doctor1 MD

My 5 year old has had burning with urination for the past 4 days. I took him to the doc's office, thay did some testing and it showed some protein in his urine, and a possible uti. gave him amoxicillin and said to watch for redness and swelling. should she improvement soon..... yesterday burning go worse and peed very freequently and every 30 minutesand so me slight refness not go bad, re perscribed me kefex. said i should notice improvement by this am..... Lab results came in this am with everything negative, even uti infection negative. redness just small and on the back side.. burning alo tmore this am.... thoughts?

doctor1 MD

I am having urinary irritation and also having discharge of white color substance

doctor1 MD

Hello I have a question. For about 3 weeks now I ve had painful urination. The funny thing is that I get a burning sensation only after I urinate. I drink lots of water, no alcohol, not a single drop nor do I smoke. I m 21, yes I don t a drink or smoke, my primary care provider said it could be an STD that Is causing this. I was tested for chlamydia, syphilis, and gonorhea, all negative. Three urine cultures, everything normal. No genital warts. My prostate was also examined and everything is fine. I was given azythormycin, doxycycline, a shot of penicillin, and pyridium. Nothing helped. I saw a urologist and all I was a diagnosed with was dysuria. I m worried and I do not know what is causing this problem. Do yall have any idea?

doctor1 MD

I have been ill for the past few days; began with slight nausea , chills , continuous urge to urinate. I am much better today but now have a sharp pain in my lower left back. Is there anything to be concerned about?

doctor1 MD

Hi doctor I am 28 year old male. From few days I have a very mild pain which last upto 5- 10 minutes on lower left side of my abdomen. When I did my ultrasound my both kidneys are normal. Right measurement is 8.6 cms and 1.3 cms whereas left as...

doctor1 MD

i had a UTI a few weeks ago and took 3 days of antibiotic. Since then there are times when I feel like I need to urinate or have painful urination. I had a urine test done this morning and no problem. I have been trying cranberry pills. I am 64, weigh 145 and take a statin and blood pressure pill. I am in good health overall. Have been exercising and reducing calories to lose weight to get to my target of 135 and want to come off the statin and blood pressure meds. Could the Crestor contribute to my current urinary problems?